MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD. 8010379 ELITE MODULAR HD 28MM +0; SMALL TAPER (9/10) FEMORAL HEADS : HIP METAL FEMORAL HEADS

DEPUY INTERNATIONAL LTD. 8010379 ELITE MODULAR HD 28MM +0; SMALL TAPER (9/10) FEMORAL HEADS : HIP METAL FEMORAL HEADS
Catalog Number 962573000
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Pain (1994); Osteolysis (2377)
Date of Event 12/05/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Right thr, dr (b)(6), (b)(6) hospital (b)(6) 2017.Primary implant (b)(6) 2003 - (b)(6) hospital, dr (b)(6).Revision for pain.Female patient initials (b)(6).Doi:2003; dor:(b)(6) 2017; right hip.
 
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
(b)(4).No device associated with this report was received for examination.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
This correction is being submitted to correct the sequential numbering for the follow up reports #1 and #2.Follow up #3 submitted on 2/6/2018 should have been submitted as follow up #1.Follow up # 4 submitted on 2/14/2018 should have been submitted as follow up #2.Follow up # 5 submitted on 8/30/2018 should have been submitted as follow up #3 although it appears there are gaps in the sequential follow-up numbers, there are no missing reports.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).This correction is being submitted to correct the sequential numbering for the follow up reports #1 and #2.Follow up #3 submitted on 2/6/2018 should have been submitted as follow up #1.Follow up # 4 submitted on 2/14/2018 should have been submitted as follow up #2.Follow up # 5 submitted on 8/30/2018 should have been submitted as follow up #3 although it appears there are gaps in the sequential follow-up numbers, there are no missing reports.

Brand Name
ELITE MODULAR HD 28MM +0
Common Device Name
SMALL TAPER (9/10) FEMORAL HEADS : HIP METAL FEMORAL HEADS
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD. 8010379
st. anthony's rd
leeds LS11 8 DT
UK  LS11 8 DT
Manufacturer (Section G)
DEPUY INTERNATIONAL LTD. 8010379
st. anthony's rd
leeds LS11 8 DT
UK   LS11 8 DT
Manufacturer Contact
chad gibson
700 orthopaedic drive
warsaw, IN 46582
5743725905
MDR Report Key7160589
Report Number1818910-2018-50117
Device Sequence Number16505798
Product Code JDI
UDI-Device Identifier10603295243168
UDI-Public10603295243168
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K871867
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2003
Device Explanted Year2017
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 12/05/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number962573000
Device Lot Number1061923
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 12/05/2017
Supplement Date Received by Manufacturer07/19/2019
08/12/2019
08/12/2019
08/12/2019
08/12/2019
Initial Report FDA Received Date01/03/2018
Supplement Report FDA Received Date08/08/2019
08/12/2019
02/06/2018
02/14/2018
08/30/2018
Date Device Manufactured11/03/2002
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale